MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ASM,CAMERA HEAD,HX,1080P

KARL STORZ SE & CO. KG ASM,CAMERA HEAD,HX,1080P
Model Number TH110
Medical Device Problem Codes Loose or Intermittent Connection (1371); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that in the middle of the surgery, a message appeared saying 'camera head not compatible.' the cable had a loose connection.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Result of investigation: the device was not returned to manufacturer for investigation.An investigation of the device itself is not possible.The investigation is based on the provided information and the experience of the investigator.According to customers information, the cable nut at the camera head signal cable has come loose.Consequently, this could lead to signal interruption and therefore to a incorrect recognition of the camera head within the camera control unit.Thus, the reported error message "camera head not compatible" appears.Therefore the failure is most probable customer and handling related.All production-related quality checks were passed, and no non-conformities were identified in the device's manufacturing records.Appropriate warnings for the correct product handling and product testing as well as how to do in case of failure are described in the corresponding instruction for use.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ASM,CAMERA HEAD,HX,1080P
Common Device Name
ASM,CAMERA HEAD,HX,1080P
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22384389
Report Number9610617-2025-01131
Device Sequence Number15628321
Product Code FET
UDI-Device Identifier04048551358924
UDI-Public04048551358924
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K160044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH110
Device Catalogue NumberTH110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown